# SDR SWIA202054963

- Difficulty date: November 17, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CROSSBEAM AT FS 349.00 RBL 36 IS CORRODED ON THE END.  C-CHECK RO 12/30/2020.  REPAIRED CABIN FLOOR CROSSBEAM AT FS 349.00 RBL 36, IAW REO.  MAJOR REPAIR & FORM 337 ATTACHED.  WEIGHT CHANGE IS NEGLIGIBLE.
